Über den Gültigkeitsbereich des Picardschen Satzes

V. Jörgensen

Mathematische Annalen (1938)

  • Volume: 115, page 710-719
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jörgensen, V.. "Über den Gültigkeitsbereich des Picardschen Satzes." Mathematische Annalen 115 (1938): 710-719. <http://eudml.org/doc/159988>.

author = {Jörgensen, V.},
journal = {Mathematische Annalen},
pages = {710-719},
title = {Über den Gültigkeitsbereich des Picardschen Satzes},
url = {http://eudml.org/doc/159988},
volume = {115},
year = {1938},

AU - Jörgensen, V.
TI - Über den Gültigkeitsbereich des Picardschen Satzes
JO - Mathematische Annalen
PY - 1938
VL - 115
SP - 710
EP - 719
UR - http://eudml.org/doc/159988
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.